- Full text PDF available (3)
Drug reaction with eosinophilia and systemic symptom syndrome (DRESS) is a hypersensitivity drug reaction, most frequently associated with antiepileptic drugs, characterized by skin rash, fever, pharyngitis, lymphadenopathy, and visceral organ involvement, typically presenting within 8 weeks of initiation of therapy. Management involves prompt withdrawal of… (More)
Introduction: Gastrointestinal tumors are rarest of the gastrointestinal tumors. They arise from interstitial cells of Cajal.
BACKGROUND Secondary dengue causes more severe disease than the primary. Early on, it is important to differentiate the two. We tried to find important clinical and laboratory differences between the two for the purpose of early differentiation. METHODS One hundred fourteen patients confirmed on reverse transcriptase-polymerase chain reaction (RT PCR)… (More)
INTRODUCTION Lung cancer is one of the most common causes of cancer deaths worldwide. Adenocarcinoma is taking over squamous cell lung cancer as the predominant histological subtype. Several cytotoxic drugs are available for the treatment of lung cancer, but side effects limit their use. Recently, targeted therapies for cancers have come into clinical… (More)
Diabetic neuropathy (DN) is a major complication of Type 1 Diabetes Mellitus (T1DM). It is usually subclinical in childhood, but can cause significant impairment with its progression through to adulthood. Current guidelines vary in their recommendation regarding screening for DN in children with T1DM, with some advocating starting screening 5 years after… (More)
AIM Increased incidence of CVD has been observed in recent years in the Kashmir valley (North India). Since the risk factor development of the cardiovascular diseases (CVD) takes place during childhood, we undertook an epidemiological survey to assess the prevalence of dyslipidemia in the school children of Kashmir valley. MATERIALS AND METHODS 1131… (More)
INTRODUCTION ATT remains the standard treatment for tuberculosis. Drug-induced liver injury (DILI) has been a long-standing concern in the treatment of tuberculosis (TB) infection. AIMS AND OBJECTIVES To study the occurrence and risk factors of DILI in patients on ATT by regular clinical and biochemical monitoring. MATERIALS AND METHODS 200 patients, in… (More)